MathSciNet Relay Station
MathSciNet bibliographic data
MR1922389 20C08 (14M15)
Haines, Thomas J.; Pettet, Alexandra Formulae relating the Bernstein and Iwahori-Matsumoto presentations of an affine Hecke algebra. J. Algebra 252 (2002), no. 1, 127–149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement